TítolExtending possibilistic logic over Godel logic
Publication TypeJournal Article
Year of Publication2011
AuthorsDellunde P, Godo L, Marchioni E
JournalInternational Journal of Approximate Reasoning
Volume52
Paginació63-75
EditorElsevier
Paraules clauFuzzy Logic, Godel Logic, Necessity Measures, Posibilistic Logic
Resum

In this paper we present several fuzzy logics trying to capture different notions of necessity (in the sense of Possibility theory) for Godel logic formulas. Based on different characterizations of necessity measures on fuzzy sets, a group of logics with Kripke style semantics are built over a restricted language, namely a two level language composed of non-modal and modal formulas, the latter moreover not allowing for nested applications of the modal operator N. Completeness and some computational complexity results are shown.